# SDR BAQA093969

- Difficulty date: March 29, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 400 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Cable
- Part number: 76CF8716
- Part serial: 300
- Condition: Disconnected
- Location: Ball Bearing Con
- Part time: 400 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  CABLE UNWEDGED FROM AFT CABLE.  REPLACED WITH SERVICABLE UNIT.  04/07/2004
